| Model Number |
62-32440 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Codes |
Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/05/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not yet been received at the manufacturer for testing.An evaluation will be conducted upon receipt of the device, and a follow-up report will be submitted after the quality investigation is complete.
Event or Problem Description
It was reported by the company representative that during the procedure, part of the instrument broke off.The tip of the bone repositioning instrument remains in the patient and after surgeon discretion, they opted to leave it.There are no further details at this time.
Event or Problem Description
It was reported by the company representative, that during the procedure.Part of the instrument broke off.The tip of the bone repositioning instrument remains in the patient.And after surgeon discretion, they opted to leave it.There are no further details at this time.
Additional Manufacturer Narrative
The device has been received at the manufacturer for testing.The investigation shows, that the product subject to the complaint had reached its life time at the event date of the reported incident.The relevant quality documents, indicate that the product was manufactured according to specifications.And was accepted into stock without any discrepancies.There is no indication, for a quality issue with the article in question, nor is there any indication, for a deviation from the defined quality specifications within development or manufacturing.No indications, for unusual or unexpected circumstances could be identified either.Moreover, it is to be concluded that the reported incident originated from a common case of wear and tear, resulting from aging.As it is to be expected with mechanical medical devices subject to reprocessing after reaching their life time.Not making any further action necessary.